MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was able to verify and duplicate the reported issues.Investigation found the therapy pcba was the cause of the reported issues.The therapy pcba was replaced and calibrated to resolve the reported issues.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
 
Event or Problem Description
The customer contacted stryker to report that a service indicator is present and event codes are logged in the memory of their device.The event codes indicate a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock, as well as a potential failure of the device to deliver defibrillation energy.Upon evaluation of the customer's device, stryker observed that the device would not deliver defibrillation energy.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
The device's therapy pcba was returned to stryker's product analysis center (pac) for further investigation.It was determined the root cause was due to a shorted q8 on the h-bridge of the therapy pcba.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19959087
Report Number0003015876-2024-02361
Device Sequence Number7173939
Product Code MKJ
UDI-Device Identifier00883873872093
UDI-Public00883873872093
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown